MathSciNet Relay Station
MathSciNet bibliographic data
MR935078 65N30 (76-08 76C05)
Chiu, C.; Nicolaides, R. A. Convergence of a higher-order vortex method for two-dimensional Euler equations. Math. Comp. 51 (1988), no. 184, 507–534.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement